# SDR 9621075517

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517US
- Make and model: Boeing 757251
- Aircraft serial: 23205
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Seal
- Condition: Dislodged
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AT 10,000 FEET, THE CAPTAIN'S SLIDING WINDOW DEVELOPED A LOUD SQUEAL WHICH PROGRESSIVELY WORSENED UNTIL COMMUNICATION BECAME DIFFICULT AT 28,000 FEET.  RETURNED TO MSP WITHOUT FURTHER INCIDENT.  FOUND THE SLIDING WINDOW PANE TO FRAME SEAL DISLODGED IN THE WINDOW ASSEMBLY.  REPLACED SAME, PRESSURIZATION CHECK OK.
